A Note on the Almost Sure Approximation of Weakly Dependent Random Variables.
Monatshefte für Mathematik, Tome 102 (1986), pp. 227-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost sure approximation of weakly dependent random variables, strong approximation theorem, Hilbert space valued martingales
@article{MOMA_1986__102_178301,
author = {Walter Phillip},
title = {A {Note} on the {Almost} {Sure} {Approximation} of {Weakly} {Dependent} {Random} {Variables.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {227--236},
year = {1986},
volume = {102},
zbl = {0602.60008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1986__102_178301/}
}
Walter Phillip. A Note on the Almost Sure Approximation of Weakly Dependent Random Variables.. Monatshefte für Mathematik, Tome 102 (1986), pp. 227-236. http://geodesic.mathdoc.fr/item/MOMA_1986__102_178301/